# SDR C2XA11RI114

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 18,592 hours, 10,587 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Projector
- Part number: 10123C
- Part serial: 027021
- Condition: Defective
- Location: Cockpit
- Part time: 18,592 hours, 10,587 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2949 - EWR - FLIGHT CREW REPORTED SMOKE APPEARED BETWEEN THE GLARESHIELD AND THE TOP OF AUTO-PILOT.  EWR MX REMOVED AND REPLACED FLOOD LIGHT PROJECTOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
